# SDR USAA990616

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006
- Part time: 45,835 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK, FOUND CORROSION ON STRINGER .5 INCH BY 3 INCH AT STATION 1006 STRINGER 27L.  REMOVED AND REPLACED STRINGER THAT WAS CORRODED, CLEANED AND TREATED SAME PER SRM 53-10-3 AND EA 64746.  (M)
